


default search action
"The lower bound on the second-order nonlinearity of a class of Boolean ..."
Guanghong Sun, Chuankun Wu (2011)
- Guanghong Sun, Chuankun Wu:

The lower bound on the second-order nonlinearity of a class of Boolean functions with high nonlinearity. Appl. Algebra Eng. Commun. Comput. 22(1): 37-45 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













